# SDR UPS96421211

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  INTERCOSTAL BETWEEN STA 400/420 RT AT STR 3A CRACKED.  INTERCOSTAL BETWEEN STA 400/420 RT AT STR 3A REPAIRED IAW SRM 51-40-03.
